# SDR DALA12011209223

- Difficulty date: October 25, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N923DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53585
- Aircraft time: 34,081 hours, 23,591 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Cable
- Condition: Misinstalled
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, MX FOUND COCKPIT DOOR EMERGENCY EGRESS HINGE CABLE HALF WAY OUT.  REINSTALLED HINGE CABLE IAW MM.  OK FOR SERVICE.
